# SDR AALA202507021874

- Difficulty date: June 26, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 35,662 hours, 15,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ECS BAY "T" ANGLE CRACKED AT STA 650 AFT OUTBOARD CORNER OF ECS DOOR 192CL SURROUND STRUCTURE. REMOVED AND REPLACED "T" ANGLE. PER SRM 51-10-02, SRM 51-40-02, AND IPC53-42-00.
